Best approximation of periodic functions of several variables from the classes MBωp,θ
Abstract
We obtain exact-order estimates for the best approximation of periodic functions of several variables from the classes MBωp,θ by trigonometric polynomials with the "numbers" of harmonics from graded hyperbolic crosses in the metric of the space Lq.Downloads
Published
25.01.2012
Issue
Section
Short communications
How to Cite
Stasyuk, S. A. “Best Approximation of Periodic Functions of Several Variables from the Classes MBωp,θ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 1, Jan. 2012, pp. 140-4, https://umj.imath.kiev.ua/index.php/umj/article/view/2561.